# SDR SWAA2021042966539

- Difficulty date: April 25, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 65,985 hours, 38,761 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 273A33016
- Part serial: D00982
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GEAR CAME UP NORMALLY BUT WHEN GEAR HANDLE PLACED IN OFF POSITION NOSE GEAR EXTENDED. WE CYCLED THE LANDING GEAR CAME DOWN & UP NORMALLY / OK TO CONTINUE PER MEL 32-16-01.
